Remakil® Film coated caplet, each film coated caplet contains : Ibuprofen 200 mg and Paracetamol 350 mg.
Remakil® with containing Ibuprofen 200 mg and Paracetamol 350 mg as active ingredients is available in film coated caplet.
Relieve pain in toothache, headache, muscle aches, painful menstruation (primary dysmenorrhea) and reduce fever.
DOSAGE AND ADMINISTRATIONS :
Adults : 1 film coated caplet 3 – 4 times a day.
Taken after meals or according to doctor instructions.
Should not be used in :
- Patients with a history of hypersensitivity to Paracetamol, Ibuprofen or other non-steroidal anti-inflammatory drugs.
- Patients with severe and active peptic ulcer (gastric ulcers and duodenum).
- Patients where using Aspirin or other non-steroidal anti-inflammatory drugs will develop symptoms of asthma, rhinitis (common cold) or urticaria (hives).
- Pregnancy in the last three months.
WARNINGS AND PRECAUTIONS :
- Should not exceed the recommended dosage.
- Before using this medication to be consulted prior to the doctor when suffering from diseases or disorders as follows :
- History of upper gastrointestinal disease (peptic ulcer).
- Impaired kidney function due to its primary elimination through the kidneys.
- Heart failure, hypertension and other diseases that result in retention of body fluids.
- Blood clotting disorders.
- Asthma because it can cause bronchospasm (bronchial narrowing).
- Systemic lupus erythematosus.
- While using this medicine do not take Aspirin or other drugs containing Paracetamol or Ibuprofen, also anticoagulant drugs (anti blood clotting) Warfarin group.
- Contact your doctor if this occurs during the use of medication unwanted effects.
- If after 5 days the pain does not disappear or diminish, immediately contact your doctor or health care unit.
- Not recommended for pregnant and lactating women.
Remakil® Film coated caplet Box, 3 strips @ 10 film coated caplets No. Reg. DTL2002361809A1
STORE BELOW 30ºC
Manufactured by :
Sidoarjo – Indonesia